# SDR COEA2011080206816

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: S57212104201
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  RT OUTBOARD AILERON HINGE FITTING AT RIB 31 HAS LEVEL 2 CORROSION ON INBOARD SIDE AT BONDING STRAP ATTACH HOLE.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS AND SRM.
